Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

The problem of estimation of unknown mean value for some correlation models of homogeneous and isotropic random fields


Authors: M. I. Yadrenko and N. Semenovs'ka
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 72 (2005).
Journal: Theor. Probability and Math. Statist. 72 (2006), 193-201
MSC (2000): Primary 60J60, 60J12, 60J25
DOI: https://doi.org/10.1090/S0094-9000-06-00676-4
Published electronically: September 6, 2006
MathSciNet review: 2168148
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain explicit formulas for the variance of a linear unbiased estimator of unknown mean value for some correlation models of homogeneous and isotropic random fields.


References [Enhancements On Off] (What's this?)

  • 1. M. I. Yadrenko, Spectral Theory of Random Fields, ``Vyshcha shkola'', Kiev, 1980; English transl., Optimization Software, Inc., Publications Division, New York, 1983. MR 0697386 (84f:60003)
  • 2. N. Semenovs'ka and M. I. Yadrenko, Explicit extrapolation formulas for some correlation models of homogeneous and isotropic random fields, Teor. Imovirnost. Matem. Statist. 69 (2003), 162-171; English transl. in Theory Probab. Math. Statist. 69 (2004), 175-185. MR 2110915 (2005k:60160)
  • 3. A. M. Yaglom, Certain types of random fields in $ n$-dimensional space similar to stationary stochastic processes, Teor. Veroyatnost. i Primenen. 2 (1957), no. 3, 292-338. (Russian) MR 0094844 (20:1353)
  • 4. C. E. Buell, Correlation functions for wind and geopotential on isobaric surfaces, J. Appl. Meteorology 11 (1972), 51-59.
  • 5. I. S. Gradstein and I. M. Ryzhik, Tables of Integrals, Series, and Products, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1963; English transl., Academic Press, Boston, 1994. MR 0161996 (28:5198)
  • 6. M. I. Yadrenko, Some statistical problems for the Whittle random processes, Teor. Imovirnost. Matem. Statist. 63 (2000), 163-167; English transl. in Theory Probab. Math. Statist. 63 (2001), 179-183. MR 1870787 (2002m:60097
  • 7. G. N. Watson, A Treatise on the Theory of Bessel Functions, vol. 1, Cambridge University Press, Cambridge-New York, 1944. MR 0010746 (6:64a)
  • 8. A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions, vol. 1, McGraw-Hill Book Company, New York-Toronto-London, 1953. MR 0058756 (15:419i)
  • 9. -, Higher Transcendental Functions, vol. 2, McGraw-Hill Book Company, New York-Toronto-London, 1953. MR 0058756 (15:419i)
  • 10. M. I. Yadrenko, Isotropic random fields of Markov type in Euclidean and Hilbert spaces, Proc. All-Union Conf. Theory Prob. and Math. Statist. (Erevan, 1958), Izdat. Akad. Nauk Armjan. SSR, Erevan, 1960, 263-285. (Russian) MR 0214123 (35:4974)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60J60, 60J12, 60J25

Retrieve articles in all journals with MSC (2000): 60J60, 60J12, 60J25


Additional Information

M. I. Yadrenko
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine

N. Semenovs'ka
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics and Mechanics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: semenovsky@hotmail.ru

DOI: https://doi.org/10.1090/S0094-9000-06-00676-4
Keywords: Random field, Whittle--Mattern model, linear unbiased model
Received by editor(s): June 5, 2004
Published electronically: September 6, 2006
Article copyright: © Copyright 2006 American Mathematical Society

American Mathematical Society